# SDR TSAA20141031043

- Difficulty date: September 14, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM STATION 727 STRINGER 27R.  REPAIRED IAW TASS DOCUMENT 121058-R018.
